On the spectral counting function for the Dirichlet laplacian

M. van den Berg

Research output: Contribution to journalArticle

Abstract

We obtain upper and lower bounds for the spectral counting function associated to the Dirichlet laplacian for an open set D in euclidean space, satisfying a geometric and a potential theoretic condition. © 1992.

Original languageEnglish
Pages (from-to)352-361
Number of pages10
JournalJournal of Functional Analysis
Volume107
Issue number2
Publication statusPublished - 1 Aug 1992

Fingerprint Dive into the research topics of 'On the spectral counting function for the Dirichlet laplacian'. Together they form a unique fingerprint.

Cite this